# SDR DLM11030627

- Difficulty date: July 11, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,511 hours, 3,898 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 340701301
- Part serial: 148351
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MULTIPILE ERRONEOUS AIR DATA IND ON CAPT SIDE SW TO F/O CADC.  CAPT PITOT PROBE BLOCKED BLOW OUT LINE BETWEEN ADC TO PROBE.  REPLACED CAPT PITOT PROBE AND CADC LEAK CHECK AND OPS CHECKS OK
